Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

History of Hodgkin's, being tested for recurrence. Can recurrence cause mood swings?

My daughter is being tested for a recurrence of Hodgkins she had in her late 20s. She is now 39. Can a recurrence of Hodgkins cause mood swings? The doc said she has some symptoms such as bronchitis , and an ugly rash down the back of her leg and buttock. She will be undergoing extensive testing this week. He feels she is in the 2% that does not have the normal symptoms of Hodgkins at this time.
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Dear Wally,

Hodgkin's Lymphoma doesn't cause mood swings. However, if your daughter has a suspition of Hodgkin Lymphoma recurrence, she has reasons to be scared and anxious. So, probably the mood swings are related with this anxiety. You will have to wait for the results to be sure that the lymphoma is still in remission. However, the symptoms that you describe are not tipical of a recurrence. They might represent only a respiratory tract infection.


Rute Alvarez
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor